# SDR COM60492

- Difficulty date: June 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N929CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7035
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Part number: 601R751461
- Condition: Defective
- Location: Nlg
- Part time: 3,387 hours
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

GEAR DISAGREE MESSAGE ON EICAS, NLG DID NOT DOWN LOCK.  EMERGENCY PROCEDURE USED TO EXTEND LANDING GEAR.  REPLACED NLG SELECTOR VALVE.
